Archived

This topic is now archived and is closed to further replies.

Does Accutane Get Rid Of Body Acne?

6 posts in this topic

Ok i want to make this short and understandable, does Accutane heal/get rid of body acne? back/chest/shoulders and on arms as well ( goes almost from shoulders to elbows in biceps area )

i dont actually have whiteheads or anything on body, they do pop out from time to time, but its rare, my issue is the blackheads... I have hundreds of blackheads and spots that look somewhat like goosebumps except they are smaller and they are spots cause you can pinch/squeeze them, under the sun or light you cant imagine how bad that looks...

is there anyone that has/had that type of body acne and was healed from it by being on Accutane?

im on my 2nd week into Accutane ( 40mg ) so far more side effects than benefits from it

And im literally talking about hundreds of them really... its so embarassing

Share this post


Link to post
Share on other sites

Yes, accutane works for acne all over your body. Are you sure those "goosebumps" are acne though? Could it be keratosis pilaris?

Share this post


Link to post
Share on other sites

Just googled keratosis pilaris and they do somehow look like the ones i have on body, mainly on back, i assme its either keratosis or whiteheads i think.

Im going to visit a GP soon, ask him what is this, GP's are clueless so doubt he'll help, but i'll ask him to make me an appointment with derm then i'll have a chat with him... if what i have is keratosis stuff then i'll lay-off accutane, as its not worth taking in that case

Share this post


Link to post
Share on other sites

im no longer going to use accutane, after 2 weeks of accutane i had weird side effects but i got scared today when my liver starting hurting, decided to lay-off accutane.

I should just heal naturally, good diet, faith, and over time ( most likely after puberty ) acne will hopefully go away, no point risking with accutane, its a really strong stuff, wouldm't recommend it to anyone unless you're really desperate and have a severe cystic acne

Share this post


Link to post
Share on other sites

im no longer going to use accutane, after 2 weeks of accutane i had weird side effects but i got scared today when my liver starting hurting, decided to lay-off accutane.

Share this post


Link to post
Share on other sites